# SDR HALA0200102

- Difficulty date: May 7, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON APU INLET DOOR DUCT.  REPAIRED PER HAL M105 FILE.
